PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 153-161
Tytuł artykułu

Schwartz spaces associated with some non-differential convolution operators on homogeneous groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
153-161
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-10-18
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences
Bibliografia
  • [1] J. Dziubański, A remark on a Marcinkiewicz-Hörmander multiplier theorem for some non-differential convolution operators, Colloq. Math. 58 (1989), 77-83.
  • [2] J. Dziubański, Asymptotic behaviour of densities of stable semigroups of measures, Probab. Theory Related Fields 87 (1991), 459-467.
  • [3] G. M. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, Princeton University Press, Princeton 1982.
  • [4] P. Głowacki, Stable semigroups of measures on the Heisenberg groups, Studia Math. 79 (1984), 105-138.
  • [5] P. Głowacki, Stable semigroups of measures as commutative approximate identities on non- graded homogeneous groups, Invent. Math. 83 (1986), 557-582.
  • [6] A. Hulanicki, A class of convolution semigroups of measures on Lie groups, in: Lecture Notes in Math. 829, Springer, Berlin 1980, 82-101.
  • [7] A. Hulanicki, A functional calculus for Rockland operators on nilpotent Lie groups, Studia Math. 78 (1984), 253-266.
  • [8] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Princeton University Press, Princeton 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.